# SDR HEEA0013567

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266001
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER NEEDLE STICKS AT START.
